# SDR CALA2025091108790

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N17333
- Make and model: Boeing 737-8
- Aircraft serial: 67587
- Aircraft time: 7,050 hours, 2,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2R FLASHLIGHT NOT TESTING REPLACED FLASLIGHT BATTERY AT 2R IN REF TO AMM 25-64-00/201
